# SDR SIMA200706709

- Difficulty date: March 3, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 9,685 hours, 8,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 100
- Part time: 9,685 hours, 8,229 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL FOUND CORRODED.  BLENDED DAMAGED AREA AND FILLED WITH EA934NA RESIN.  FABRICATED AND INSTALLED A DOUBLER IAW EMB SRM 53-21-02.  RETURNED AIRCRAFT TO SERVICE.
